# SDR UALA2010111904282

- Difficulty date: November 19, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 58,126 hours, 8,528 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 179
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE BLEED OFF LIGHT ON AND NO DUCT PRESSURE AVAIL.  CYCLED BLEED SWITCH AND ADVANCED THROTTLES TO 60 PERCENT NO HELP.   ITEM ROLLED FORWARD.  AHM SNAPSHOT SHOWS PRSOV AND HPSOV CLOSED AT IDLE.  THE VALVE DEACTIVATED CLOSE POSITION LOCK HPSOV R PER MEL 3611I.  PER MX FAULT MESSAGE 36-10370 IN MAT.  PARTS ONBOARD PART BIN AT CARGO BAY.  REPLACED HPSOV, NO HELP, ENG BLEED OFF LIGHT STILL ON.  MEL REF CHANGED.  HPSOV BACK TO NORMAL POSITION.
